# SDR DL72S000939

- Difficulty date: May 11, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- Aircraft time: 68,943 hours, 53,518 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Le Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F2 LETTER CK, INBOARD ATTACH BRACKET CRACKED NR 8 SLAT ACTUATOR.  REPAIR PER MM 57-20-21.
